# SDR REXA2021122001180

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 31,964 hours, 30,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: K1XD
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GATE WITH AC POWER ON AIRCRAFT EMER LIGHTS ON STATUS COMES ON WHEN EMER LIGHTS ARE ARMED	REMOVED AND REPLACED AC ESS BUS SENSE (K1XD) IAW CRJ-200 AMM 24-51-27. OPS TEST GOOD EMERGENCY LIGHTS ARE BACK  IN WORKING ORDER.
